RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Il'yutko, Denis Petrovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14
Presentations: 8

Number of views:
This page:1874
Abstract pages:4149
Full texts:843
References:411
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18340
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/731205

Publications in Math-Net.Ru
2020
1. D. P. Ilyutko, E. A. Sevost'yanov, “Boundary behaviour of open discrete mappings on Riemannian manifolds. II”, Mat. Sb., 211:4 (2020),  63–111  mathnet; Sb. Math., 211:4 (2020), 539–582  isi  scopus
2018
2. D. P. Il'yutko, E. A. Sevost'yanov, “Boundary behaviour of open discrete mappings on Riemannian manifolds”, Mat. Sb., 209:5 (2018),  3–53  mathnet  elib; Sb. Math., 209:5 (2018), 605–651  isi  scopus
3. D. P. Il'yutko, I. M. Nikonov, “Diagram approach in the theory of knots and its application in the graph theory”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, 3,  65–71  mathnet  mathscinet  zmath; Moscow University Mathematics Bulletin, 73:3 (2018), 124–130  isi  scopus
2017
4. D. P. Ilyutko, E. A. Sevostyanov, “Removal of isolated singularities of generalized quasiisometries on Riemannian manifolds”, CMFD, 63:2 (2017),  266–277  mathnet  mathscinet
5. D. P. Ilyutko, I. M. Nikonov, “Extremal networks in $\lambda$-geometry, where $\lambda=3,4,6$”, Mat. Sb., 208:4 (2017),  17–50  mathnet  mathscinet  elib; Sb. Math., 208:4 (2017), 479–509  isi  scopus
2016
6. D. P. Il'yutko, E. A. Sevost'yanov, “Open discrete mappings with unbounded coefficient of quasi-conformality on Riemannian manifolds”, Mat. Sb., 207:4 (2016),  65–112  mathnet  mathscinet  elib; Sb. Math., 207:4 (2016), 537–580  isi  scopus
2013
7. D. P. Ilyutko, V. S. Safina, “Graph-links: nonrealizability, orientation, and Jones polynomial”, CMFD, 51 (2013),  33–63  mathnet; Journal of Mathematical Sciences, 214:5 (2016), 632–664
8. A. G. Bannikova, D. P. Ilyutko, I. M. Nikonov, “The length of an extremal network in a normed space: Maxwell formula”, CMFD, 51 (2013),  5–20  mathnet; Journal of Mathematical Sciences, 214:5 (2016), 593–608
2012
9. D. P. Il'yutko, “Матрицы пересечений эйлеровых циклов 4-валентных графов с крестовой структурой”, Mat. Pros., Ser. 3, 16 (2012),  105–131  mathnet
2011
10. D. P. Ilyutko, V. O. Manturov, I. M. Nikonov, “Parity in knot theory and graph-links”, CMFD, 41 (2011),  3–163  mathnet  mathscinet; Journal of Mathematical Sciences, 193:6 (2013), 809–965  scopus
11. D. P. Il'yutko, “Framed $4$-graphs: Euler tours, Gauss circuits and rotating circuits”, Mat. Sb., 202:9 (2011),  53–76  mathnet  mathscinet  zmath  elib; Sb. Math., 202:9 (2011), 1303–1326  isi  scopus
2006
12. D. P. Il'yutko, “Branching extremals of the functional of $\lambda$-normed length”, Mat. Sb., 197:5 (2006),  75–98  mathnet  mathscinet  zmath  elib; Sb. Math., 197:5 (2006), 705–726  isi  scopus
2005
13. D. P. Il'yutko, “Geometry of extremal networks on $\lambda$-normed planes”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2005, 4,  52–54  mathnet  mathscinet  zmath
2003
14. D. P. Il'yutko, “Locally Minimal Trees in $n$-Normed Spaces”, Mat. Zametki, 74:5 (2003),  656–668  mathnet  mathscinet  zmath; Math. Notes, 74:5 (2003), 619–629  isi

Presentations in Math-Net.Ru
1. Инвариант зацеплений со значениями в линейной комбинации графов и минимальность зацеплений
D. P. Il'yutko
Knots and Representation Theory
November 11, 2019
2. Критерий цикличности обобщенного $4$-графа с крестовой структурой в терминах минимальных миноров
V. P. Ilyutko, D. P. Il'yutko
Knots and Representation Theory
April 3, 2018
3. Скобка биквандла для узлов со значениями в картинках (по совместной работе с В.О. Мантуровым)
D. P. Il'yutko
Knots and Representation Theory
March 21, 2017 18:30
4. Оснащенные хордовые диаграммы (доклад по Skype)
D. P. Il'yutko
Knots and Representation Theory
November 10, 2015 18:30
5. Граф-зацепления: полиномиальные и квантовые инварианты
D. P. Il'yutko
Knots and Representation Theory
September 23, 2014 18:30
6. Локально минимальные и экстремальные сети в нормированных пространствах
D. P. Il'yutko, I. M. Nikonov
Knots and Representation Theory
November 19, 2013 18:30
7. Sutured manifold and sutured Floer homology
D. P. Il'yutko
Knots and Representation Theory
October 4, 2011 18:30
8. Sutured manifold and sutured Floer homology
D. P. Il'yutko
Knots and Representation Theory
September 27, 2011 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020